# SDR SIMA20130223006

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 28,952 hours, 26,344 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 8146R5KL25SL
- Condition: Unserviceable
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3596 THE CREW REPORTED THAT WHILE DOING HIGH SPEED TAXI THE AIRCRAFT OCCASIONALLY JERKS TO THE LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED LOAD POTENTIOMETER IAW EMB 145 AMM 32-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
